Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Gauss maps of translating solitons of mean curvature flow


Authors: Chao Bao and Yuguang Shi
Journal: Proc. Amer. Math. Soc. 142 (2014), 4333-4339
MSC (2010): Primary 53C44; Secondary 58J05
DOI: https://doi.org/10.1090/S0002-9939-2014-12209-X
Published electronically: August 13, 2014
MathSciNet review: 3267001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we study the Bernstein type theorem of translating solitons whose images of their Gauss maps are contained in compact subsets in an open hemisphere of the standard $ \mathbf {S}^n$. As a special case we get a classical Bernstein type theorem in minimal submanifolds in $ \mathbf {R}^{n+1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 58J05

Retrieve articles in all journals with MSC (2010): 53C44, 58J05


Additional Information

Chao Bao
Affiliation: Key Laboratory of Pure and Applied mathematics, School of Mathematics Science, Peking University, Beijing, 100871, People’s Republic of China
Email: chbao@126.com

Yuguang Shi
Affiliation: Key Laboratory of Pure and Applied mathematics, School of Mathematics Science, Peking University, Beijing, 100871, People’s Republic of China
Email: ygshi@math.pku.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2014-12209-X
Keywords: Translating soliton, Gauss map
Received by editor(s): January 21, 2013
Published electronically: August 13, 2014
Additional Notes: This research was partially supported by NSF of China grant No. 10990013.
Communicated by: Lei Ni
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.